# SDR 9801339885

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch
- Condition: Not Secured
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GAR RETRACTION.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEVER ON LEFT MAIN GEAR UPLATCH NOT SECURE.  SECURED LEVER.   OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
